I just took my first dose of lisinopril 5mg today. I have health anxiety, so starting a new drug is difficult and scary for me. I just read the side effects and don't want to take another pill. I also am trying to lower my cholesterol, and a lot of the foods I need to eat to help that are rich in potassium, which is apparently not good while taking lisinopril. My last blood pressure reading was 132/90. The one before that was 138/93. I know I need to make changes, and I thought that starting therapy with medication would be helpful. Now I feel that I should just try to lower my blood pressure with diet and exercise because I am so fearful of the side effects. Any advice or reassurance would be appreciated.
Janelle' please keep taking the Lisinopril until you can talk to the doctor. They have to give you a lot of information that scares us so bad that we feel that but the risk of not taking it is much higher and out of all those side effects most people if they even get any its one or two for a week or two of side effects then they go away. it sounds much worse than it is. But on that low dose, you will be fine. Call your doctor tomorrow don't stop it you could get a rebound of your blood pressure and again out of all the side effects listed these medication average 3% if you do get any side effects talk with your doctor on Friday, please. Chuck1957 Merry Christmas.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2011 • 1 answer
Posted 19 Jan 2017 • 3 answers
Posted 17 Feb 2017 • 4 answers
Posted 23 Apr 2017 • 3 answers
Posted 30 Jan 2018 • 0 answers